A 59-year-old male asked:
I experience a constant strong throbbing on the sides of my head. i was taken off of klonopin (clonazepam), (clonazepam) which reduced this. urgent care or hospitals will no longer prescribe klonopin (clonazepam) or ativan. i cannot function with thi
1 doctor answer • 3 doctors weighed in
Internal Medicine 60 years experience
Sounds like: you need a Mental Health Care Professional since ER and Hospital based clinics will not prescribe PSYCHO-ACTIVE medications without a diagnosis. I assume that you have had a complete PHYSICAL EXAM as well.. for example is your Blood Pressure normal??
Call your local Public Health Department ..a mental Health Clinic may be available in your Community!
Hope this helps!
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsReviewed >2 years ago
Last updated Jan 17, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.